dc.contributor.author | Erlandsson, Viveka | |
dc.contributor.author | Souto, Juan | |
dc.date.accessioned | 2025-02-24T11:19:26Z | |
dc.date.available | 2025-02-24T11:19:26Z | |
dc.date.issued | 2024-04-25 | |
dc.description.abstract | We study the growth of the number of conjugacy classes of infinite dihedral subgroups of
lattices in PSL<sub>2</sub> R, generalizing the earlier work of Sarnak [9] and Bourgain–Kontorovich
[4] on the growth of the number of reciprocal geodesics on the modular surface. We also
prove that reciprocal geodesics are equidistributed in the unit tangent bundle. | en_US |
dc.identifier.citation | Erlandsson, Souto. Counting and Equidistribution of Reciprocal Geodesics and Dihedral Groups. International Mathematics Research Notices (IMRN). 2024;2024(13):10298-10318 | en_US |
dc.identifier.cristinID | FRIDAID 2292664 | |
dc.identifier.doi | 10.1093/imrn/rnad156 | |
dc.identifier.issn | 1073-7928 | |
dc.identifier.issn | 1687-0247 | |
dc.identifier.uri | https://hdl.handle.net/10037/36557 | |
dc.language.iso | eng | en_US |
dc.publisher | Oxford University Press | en_US |
dc.relation.journal | International Mathematics Research Notices (IMRN) | |
dc.rights.accessRights | openAccess | en_US |
dc.rights.holder | Copyright 2024 The Author(s) | en_US |
dc.rights.uri | https://creativecommons.org/licenses/by/4.0 | en_US |
dc.rights | Attribution 4.0 International (CC BY 4.0) | en_US |
dc.title | Counting and Equidistribution of Reciprocal Geodesics and Dihedral Groups | en_US |
dc.type.version | publishedVersion | en_US |
dc.type | Journal article | en_US |
dc.type | Tidsskriftartikkel | en_US |
dc.type | Peer reviewed | en_US |